# SDR IKBR2021072100029

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N30SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11625
- Aircraft time: 2,737 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: P2650371
- Part serial: A2219
- Condition: False Indication
- Location: Engine Oil
- Part time: 933 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN THE MIDST OF A TOUCH-AND-GO, THE OIL PRESSURE INDICATION ON THE GARMIN G-1000 RED X'D THE OIL PRESSURE INDICATION AT AND ABOVE 1800 ENGINE RPM.  THE TOUCH-AND-GO WAS CHANGED TO FULL PROPER LANDING.  ONCE WE REMOVED THE OIL PRESSURE TRANSDUCER P/N 265-037-1, S/N A2219 AND REPLACED IT, THE PROBLEM WENT AWAY.  THIS OIL PRESSURE TRANSDUCER ONLY HAD 933.3 HOURS ON IT AND WAS ONLY 2 YEARS OLD.
